# SDR DALA2015052003369

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA, VERTICAL STIFFENER IS CRACKED FWD SIDE OF FRAME STA 1320, LBL 47. R & R AFT CARGO CEILING AREA VERTICAL STIFFENER  IAW DWG 146N5002, REV C.
